Ask an expert
Question

31 Mar 2007

supplements for neuropathic pain #2
Neurologist advised me to increase my Vitamin B and Iron intake to aid neuropathic pain in my foot.
Do these supplements have side-effects?
Do certain foods/ drinks diminish their effects?
Answer 248 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear Reader
Taking vitamin B complex supplements should not cause any side-effects. Iron tablets can cause winds, dyspepsia and abdominal discomfort. Drinking tea just before or after taking an iron supplement may make it less absorbable.
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9270 votes
No
66% - 17927 votes
Vote